Alert archive / New Mexico / Tornado Warnings in 2025

Tornado Warning 2, NWS Albuquerque, NM

April 26, 2025De Baca County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Apr 26, 2025, 5:42 PM MDT for De Baca County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2025, 5:42 PM MDT (23:42 UTC)
Expired
Apr 26, 2025, 6:15 PM MDT
In force
33 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

County De Baca County, NM

The radar

The Cannon AFB radar (KFDX), 58 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:48 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2025-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2025-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1934 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

066 
WFUS55 KABQ 262342
TORABQ
NMC011-270015-
/O.NEW.KABQ.TO.W.0002.250426T2342Z-250427T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
542 PM MDT Sat Apr 26 2025

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  East Central De Baca County in east central New Mexico...

* Until 615 PM MDT.

* At 542 PM MDT, a confirmed tornado was located 11 miles south of 
  Fort Sumner, moving east at 20 mph.

  HAZARD...Damaging tornado.

  SOURCE...Public confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Mainly rural areas of East Central De Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Heavy rainfall is hiding this tornado. Do not wait to see or hear 
the tornado. Take cover now!

&&

LAT...LON 3437 10403 3423 10403 3429 10429 3437 10427
TIME...MOT...LOC 2342Z 273DEG 15KT 3432 10423

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

11
2 follow-up statements
400 
WWUS55 KABQ 262359
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
559 PM MDT Sat Apr 26 2025

NMC011-270015-
/O.CON.KABQ.TO.W.0002.000000T0000Z-250427T0015Z/
De Baca NM-
559 PM MDT Sat Apr 26 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR EAST 
CENTRAL DE BACA COUNTY...

At 559 PM MDT, a severe thunderstorm capable of producing a tornado 
was located 11 miles southwest of Taiban, or 12 miles southeast of 
Fort Sumner, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Mainly rural areas of East Central De Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Heavy rainfall is hiding this tornado. Do not wait to see or hear 
the tornado. Take cover now!

&&

LAT...LON 3437 10403 3423 10403 3428 10423 3437 10421
TIME...MOT...LOC 2342Z 273DEG 15KT 3432 10423

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

11
571 
WWUS55 KABQ 270013
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
613 PM MDT Sat Apr 26 2025

NMC011-270023-
/O.EXP.KABQ.TO.W.0002.000000T0000Z-250427T0015Z/
De Baca NM-
613 PM MDT Sat Apr 26 2025

...TORNADO WARNING WILL EXPIRE AT 615 PM MDT FOR EAST CENTRAL DE 
BACA COUNTY...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, large hail and damaging winds remain likely and 
a Severe Thunderstorm Warning remains in effect for the area. To 
report severe weather, contact your nearest law enforcement agency. 
They will send your report to the National Weather Service office.

A Tornado Watch remains in effect until 900 PM MDT for a portion of 
east central New Mexico.

&&

LAT...LON 3428 10423 3437 10421 3437 10403 3423 10403
TIME...MOT...LOC 2359Z 273DEG 15KT 3432 10414

$$

53-Schroeder

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Apr 26, 1:11 PM MDT, 4 hours 31 minutes earlier. Its key messages:

  • Updated at 109 PM MDT Sat Apr 26 2025
  • Isolated severe storms will develop in eastern New Mexico this afternoon. A few storms will produce hail and/or damaging wind gusts. There is a low chance of tornadoes and flash flooding.
  • Critical fire weather conditions will increase the risk of fire spread along and southwest of the middle and lower Rio Grande Valley today, with stronger southwest winds on Sunday creating a more widespread risk of fire spread.
  • Strong southwest winds may down tree limbs and cause damage to utility poles in central and eastern New Mexico Sunday afternoon. Blowing dust and hazardous crosswinds may impact travel.
  • Chances for showers and storms will increase going into the middle of next week across eastern and portions of northern NM.
Area forecast discussion, Apr 26, 1:11 PM MDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
111 PM MDT Sat Apr 26 2025

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.KEY MESSAGES...
Updated at 109 PM MDT Sat Apr 26 2025

- Isolated severe storms will develop in eastern New Mexico this
  afternoon. A few storms will produce hail and/or damaging wind
  gusts. There is a low chance of tornadoes and flash flooding.

- Critical fire weather conditions will increase the risk of fire
  spread along and southwest of the middle and lower Rio Grande
  Valley today, with stronger southwest winds on Sunday creating
  a more widespread risk of fire spread.

- Strong southwest winds may down tree limbs and cause damage to
  utility poles in central and eastern New Mexico Sunday
  afternoon. Blowing dust and hazardous crosswinds may impact
  travel.

- Chances for showers and storms will increase going into the
  middle of next week across eastern and portions of northern NM.

&&

.SYNOPSIS...
Issued at 109 PM MDT Sat Apr 26 2025

Strong to severe storms may develop east of the central mountain
chain today, with large hail and damaging winds as the main threat,
with a low chance of a tornado. A minor flash flooding risk exists
in areas that received substantial rain last night. Strong winds and
low humidity values will create widespread critical to extremely
critical fire weather conditions on Sunday. Blowing dust, especially
in areas that have received little to no precipitation, may cause
visibility to drop below a half mile. Scattered showers and high
elevation snow favor northern and eastern areas Tuesday onward.

&&

.SHORT TERM...
(This evening through Sunday night)
Issued at 109 PM MDT Sat Apr 26 2025

A potent upper level low over central CA will wobble east over NV/UT
through Sunday night, with strong southwest flow aloft spreading
over the Desert SW and NM. Right now, what remains of the backdoor
cold front is modifying and mixing with richer Gulf moisture,
advecting northwest from far west TX. Surface dewpoint temperatures
in the 50s to low 60s characterize this airmass, with low level
moisture sufficiently deep to fuel another round of convection later
this afternoon/evening east of the central mountain chain.
Instability and shear across the east central and southeast plains
are favorable for another round of severe storms and the SPC has
upgraded the day one convective outlook to show a slight risk. In
addition to large hail, we can not rule out isolated tornadoes given
the strong veering wind profiles just off of the surface and healthy
east-southeast inflow. Issued a Flash Flood Watch earlier for this
afternoon/evening for De Baca, Curry and Quay Counties, where heavy
rains of up to 7" fell over the past 24hrs. Very little additional
rainfall is needed to cause additional flash flooding and that area
is exactly where the latest HRRR and HREF develop storms in a couple
of hours. Dry air aloft will put the kibosh on convection by
midnight, then mix to the surface Sunday with strong southwest winds
developing by noon. Added the middle RGV to the High Wind Warning
and issued a Wind Advisory for some of the surrounding zones for
Sunday. Patches of blowing dust will likely develop Sunday
afternoon, but recent precipitation makes defining the exact areas
even more difficult. The RGV, Upper Tularosa Valley and areas near
Roswell make the most sense for blowing dust Sunday afternoon. The
upper level low will move east into the southern Rockies late Sunday
night, turning our winds to the west and bringing a weak Pacific
cold front through.

&&

.LONG TERM...
(Monday through Friday)
Issued at 109 PM MDT Sat Apr 26 2025

Windy conditions remain across northeast NM Monday as upper and mid
level winds remain strong and a lee surface low forms in southeast
CO/northeast NM. Combined with very dry, well mixed surface layers,
wind gusts between 35-45mph are possible. Isolated windy conditions
also appear likely across the Sacramento Mountains, with ~40kt 700mb
flow latching onto the mountain range. A backdoor front pushes into
northeast NM late Monday night and works up against the central
mountain chain by Tuesday morning, perhaps creating a brief period
of gusty gap winds, though confidence is not high on this. Moisture
behind the front interacting with synoptic forcing may work to
induce showers and thunderstorms across the northeast and eastern
parts of NM Tuesday afternoon and evening. Drier air begins to work
its way into NM Wednesday as an upper level trough approaches,
however dryline-induced thunderstorms will again be possible across
the eastern plains Wednesday afternoon/evening. Additional embedded
shortwaves and vorticity lobes in the upper level flow attempt to
materialize showers and thunderstorms across the northern mountains,
northeast and eastern NM Thursday. A backdoor front pushes into
eastern NM late Thursday into Friday, which is likely to return
moisture to the region and more dryline-induced thunderstorms Friday
and into the weekend. On a temperature front, high temperatures are
likely to wobble between 5F below and 5F above average throughout
much of the week for much of the area.

&&

.AVIATION...
(18Z TAFS)
Issued at 1033 AM MDT Sat Apr 26 2025

VFR conditions prevail and are forecast to persist west of the
central mountain chain, but MVFR and even IFR conditions prevail
and are forecast to persist across eastern NM. Moisture across
eastern NM will fuel another round of storms this
afternoon/evening, with impacts likely at KTCC and much less
likely at KROW. Some improvement is forecast this afternoon across
eastern NM, but deterioration is likely this evening and
overnight. Kept KROW VFR, but there are low probabilities for IFR
conditions to develop overnight. Otherwise, gusty southerly winds
are forecast today across central and western NM and an Airport
Weather Warning may be required at KABQ for gusts to 35kts.

&&

.FIRE WEATHER...
Issued at 109 PM MDT Sat Apr 26 2025

...CRITICAL FIRE WEATHER THREAT THROUGH SUNDAY MAINLY WESTERN AND
CENTRAL NM THEN POSSIBLY EASTERN NM MONDAY...

Critical fire weather conditions will continue across central and
western portions of the area through early this evening, then
redevelop and become more widespread across all of western and
central NM on Sunday as winds aloft trend up and a lee side trough
deepens. Fire growth from lightning starts along the east slopes of
the Sangre De Cristos is possible Sunday. Near-critical to critical
fire weather conditions will redevelop Monday, but be limited to
eastern portions of the area that have had some recent wetting rain.
Portions of northeast NM may require a warning on Monday if fuels
are determined to be receptive to fire spread. Temperatures will
drop to near/below average behind a Pacific front Monday through
Wednesday. The combination of an upper level trough and backdoor
front will bring chances for wetting showers and storms Tue/Wed,
mainly to northern and eastern NM. Another trough may bring chances
for wetting storms, mainly to eastern NM, on Friday. Chances for
critical fire weather conditions will be back on the uptrend next
weekend as a potent west coast trough moves inland and steers
stronger westerlies over the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  41  70  35  65 /   0   0   0   0
Dulce...........................  35  69  30  62 /   0   5   0   0
Cuba............................  39  71  31  63 /   0   5   0   0
Gallup..........................  31  66  25  64 /   0   0   0   0
El Morro........................  37  67  30  62 /   0   0   0   0
Grants..........................  34  72  28  67 /   0   0   0   0
Quemado.........................  37  67  29  66 /   0   0   0   0
Magdalena.......................  45  74  38  70 /   0   0   0   0
Datil...........................  38  68  31  66 /   0   0   0   0
Reserve.........................  35  70  27  71 /   0   0   0   0
Glenwood........................  37  75  32  75 /   0   0   0   0
Chama...........................  35  64  28  56 /   0   5   0   0
Los Alamos......................  48  71  39  63 /   0   0   0   0
Pecos...........................  41  72  35  63 /  10   0   0   0
Cerro/Questa....................  40  67  33  61 /   0   0   0   0
Red River.......................  36  58  28  52 /  10   0   0   0
Angel Fire......................  32  65  25  57 /  20   0   0   0
Taos............................  36  71  30  64 /   5   0   0   0
Mora............................  38  70  33  63 /  20   0   0   0
Espanola........................  46  78  38  71 /   0   0   0   0
Santa Fe........................  46  73  38  63 /   5   0   0   0
Santa Fe Airport................  44  76  36  67 /   0   0   0   0
Albuquerque Foothills...........  53  78  46  71 /   0   0   0   0
Albuquerque Heights.............  50  80  43  72 /   0   0   0   0
Albuquerque Valley..............  48  81  39  75 /   0   0   0   0
Albuquerque West Mesa...........  49  80  43  73 /   0   0   0   0
Belen...........................  44  83  40  77 /   0   0   0   0
Bernalillo......................  48  81  41  74 /   0   0   0   0
Bosque Farms....................  44  82  38  75 /   0   0   0   0
Corrales........................  47  81  41  74 /   0   0   0   0
Los Lunas.......................  43  82  39  75 /   0   0   0   0
Placitas........................  50  77  43  69 /   0   0   0   0
Rio Rancho......................  49  80  43  74 /   0   0   0   0
Socorro.........................  47  84  42  80 /   0   0   0   0
Sandia Park/Cedar Crest.........  47  72  39  65 /   0   0   0   0
Tijeras.........................  47  75  40  67 /   0   0   0   0
Edgewood........................  43  75  38  67 /   0   0   0   0
Moriarty/Estancia...............  37  76  33  69 /   0   0   0   0
Clines Corners..................  40  72  35  65 /   5   0   0   0
Mountainair.....................  46  73  38  69 /   0   0   0   0
Gran Quivira....................  43  75  38  69 /   0   0   0   0
Carrizozo.......................  51  80  47  73 /   0   0   0   0
Ruidoso.........................  49  73  45  67 /   0   0   0   0
Capulin.........................  45  72  37  66 /  30   0   0   0
Raton...........................  43  76  34  70 /  30   0   0   0
Springer........................  44  77  36  71 /  30   0   0   0
Las Vegas.......................  43  73  37  66 /  20   0   0   0
Clayton.........................  50  80  45  74 /  30   0   0   0
Roy.............................  48  77  41  69 /  40   0   0   0
Conchas.........................  52  86  46  78 /  40   0   0   0
Santa Rosa......................  49  83  45  75 /  30   0   0   0
Tucumcari.......................  55  86  48  78 /  50   0   5   0
Clovis..........................  56  87  51  81 /  40   5  10   0
Portales........................  55  88  50  82 /  30   0  10   0
Fort Sumner.....................  55  88  49  80 /  50   0   0   0
Roswell.........................  55  94  55  87 /   5   0   0   0
Picacho.........................  48  85  48  79 /   0   0   0   0
Elk.............................  49  81  49  77 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 9 PM MDT Sunday for NMZ101-105-
106-109-120>125.

Wind Advisory from noon to 8 PM MDT Sunday for NMZ208-211-
216>218-230>233-238-241.

Red Flag Warning until 7 PM MDT this evening for NMZ105-106-109.

High Wind Warning from noon to 8 PM MDT Sunday for NMZ212>215-
219>229-239-240.

Flood Watch until 9 PM MDT this evening for NMZ234-235-237.

&&

SHORT TERM...11
LONG TERM....77
AVIATION...11

Please note: The SYNOPSIS section will be terminated by the end of April.

In the hours before

Special weather statement, Apr 26, 2:04 PM MDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
204 PM MDT Sat Apr 26 2025

NMZ233-262030-
Guadalupe County NM-
204 PM MDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL GUADALUPE COUNTY
UNTIL 230 PM MDT...

At 204 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pastura, or 19 miles southwest of Santa Rosa, moving northeast at 10
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Pastura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3496 10493 3480 10478 3469 10499 3481 10507
TIME...MOT...LOC 2004Z 225DEG 10KT 3480 10496

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

11
Special weather statement, Apr 26, 2:22 PM MDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
222 PM MDT Sat Apr 26 2025

NMZ229-232-233-262045-
Eastern San Miguel County NM-Northeast Highlands NM-Guadalupe
County NM-
222 PM MDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GUADALUPE AND
SOUTH CENTRAL SAN MIGUEL COUNTIES UNTIL 245 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm over
Dilia, or 28 miles northwest of Santa Rosa, moving northeast at 15
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Dilia, Anton Chico and Tecolotito.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3522 10519 3523 10519 3536 10494 3512 10487
      3508 10514
TIME...MOT...LOC 2022Z 246DEG 11KT 3520 10506

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

11
Special weather statement, Apr 26, 3:23 PM MDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
323 PM MDT Sat Apr 26 2025

NMZ238-239-262200-
Chaves County Plains NM-Eastern Lincoln County NM-
323 PM MDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LINCOLN AND NORTH
CENTRAL CHAVES COUNTIES UNTIL 4 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Arabela, or 32 miles northwest of Roswell, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mainly rural areas of East Central Lincoln and North Central
  Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3382 10489 3384 10487 3358 10469 3347 10504
      3368 10509
TIME...MOT...LOC 2123Z 228DEG 13KT 3364 10497

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

11
Local storm report, Apr 26, 4:52 PM MDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
452 PM MDT Sat Apr 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     Hail             2 S Yeso                34.40N 104.61W
04/26/2025  M1.00 Inch       De Baca            NM   CO-OP Observer

&&

CA
Local storm report, Apr 26, 5:01 PM MDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
501 PM MDT Sat Apr 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     Hail             7 ENE Yeso              34.47N 104.48W
04/26/2025  M1.50 Inch       De Baca            NM   CO-OP Observer

&&

CG
Local storm report, Apr 26, 5:31 PM MDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
531 PM MDT Sat Apr 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Hail             9 SE Variadero          35.30N 104.33W
04/26/2025  M2.00 Inch       San Miguel         NM   Trained Spotter

&&

CG

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 6:04 PM MDTSpecial Weather StatementABQCurry26 min
Apr 25, 6:22 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt38 min
Apr 25, 6:38 PM MDTFlash Flood WarningABQCurry, Quay4 hr
Apr 25, 6:39 PM MDTSevere Thunderstorm WarningABQCurry, Quay51 min
Apr 25, 6:42 PM MDTSevere Thunderstorm WarningABQCurry, Quay18 min
Apr 25, 6:53 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt52 min
Apr 25, 7:09 PM MDTSpecial Weather StatementABQCurry36 min
Apr 25, 7:29 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt44 min
Apr 25, 7:32 PM MDTSevere Thunderstorm WarningABQCurry43 min
Apr 25, 11:34 PM MDTSpecial Weather StatementABQDe Baca26 min
Apr 25, 11:41 PM MDTSevere Thunderstorm WarningABQDe Baca49 min
Apr 26, 12:05 AM MDTTornado WarningABQDe Baca25 min
Apr 26, 12:31 AM MDTSevere Thunderstorm WarningABQDe Baca44 min
Apr 26, 12:59 AM MDTFlash Flood WarningABQDe Baca5 hr
Apr 26, 1:15 AM MDTSevere Thunderstorm WarningABQDe Baca45 min
Apr 26, 2:45 AM MDTDense Fog AdvisoryABQColfax, San Miguel, Santa Fe, Torrance, Union7 hr
Apr 26, 2:45 AM MDTHigh Wind WarningABQBernalillo, Chaves, Cibola, Colfax, Lincoln, Mora and 9 more41 hr
Apr 26, 3:01 AM MDTFlash Flood WarningABQCurry, Quay4 hr
Apr 26, 9:25 AM MDTFlood WatchABQCurry, De Baca, Quay12 hr
Apr 26, 12:07 PM MDTWind AdvisoryABQBernalillo, Catron, Chaves, Cibola, Guadalupe, Harding and 10 more32 hr
Apr 26, 2:04 PM MDTSpecial Weather StatementABQGuadalupe26 min
Apr 26, 2:22 PM MDTSpecial Weather StatementABQSan Miguel23 min
Apr 26, 2:25 PM MDTSevere Thunderstorm WarningABQGuadalupe50 min
Apr 26, 2:34 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel41 min
Apr 26, 2:39 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe51 min
Apr 26, 2:48 PM MDTSevere Thunderstorm WarningABQGuadalupe41 min
Apr 26, 3:06 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel39 min
Apr 26, 3:23 PM MDTSpecial Weather StatementABQChaves37 min
Apr 26, 3:40 PM MDTSevere Thunderstorm Warning Considerable damage threatABQGuadalupe, San Miguel65 min
Apr 26, 3:43 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe27 min
Apr 26, 3:55 PM MDTSevere Thunderstorm WarningABQChaves65 min
Apr 26, 4:39 PM MDTSevere Thunderstorm WarningABQDe Baca51 min
Apr 26, 4:41 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel64 min
Apr 26, 4:47 PM MDTFlash Flood WarningABQDe Baca4 hr
Apr 26, 5:09 PM MDTSevere Thunderstorm WarningABQChaves66 min
Apr 26, 5:25 PM MDTSevere Thunderstorm Warning Considerable damage threatABQDe Baca, Roosevelt65 min
Apr 26, 5:45 PM MDTTornado Warning Tornado observedABQChaves30 min

Nearby

Tornado Warnings in New Mexico, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.